# SDR HALA0000280

- Difficulty date: September 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 392813705001
- Part serial: FAS031
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 131 - NOSE GEAR UNSAFE LIGHT CAME ON.  HYDRAULIC PUMP ON HIGH AND LIGHT WENT OFF.  PUMP TURNED TO LOW LIGHT CAME ON.  PROCEDURE WAS REPEATED AND LIGHT STAYED OUT WITH PUMPS IN LOW.  REMOVED AND REPLACED NLG ACTUATING CYLINDER PER MM.  GEAR SWING OK, NO LEAKS NOTED.  (M)
